Alert archive / Maine / Red Flag Warnings in 2007
Red Flag Warning 4, NWS Gray, ME
NWS Gray, ME issued this red flag warning at May 7, 2007, 12:18 PM EDT. It took effect at May 7, 2007, 1:00 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2007, 12:18 PM EDT (16:18 UTC)
- In effect from
- May 7, 2007, 1:00 PM EDT
- Expired
- May 7, 2007, 9:49 PM EDT
- In force
- 9 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KGYX 071618 RFWGYX RED FLAG WARNING NATIONAL WEATHER SERVICE GRAY ME 1218 PM EDT MON MAY 7 2007 ...VERY DRY AND BREEZY CONDITIONS THIS AFTERNOON ACROSS CENTRAL MAINE... .CONDITIONS WILL CONTINUE TO BE VERY DRY THIS AFTERNOON...WITH HUMIDITIES DROPPING INTO THE MID TEENS AT SOME LOCATIONS. HIGH PRESSURE CENTERED JUST SOUTH OF THE REGION WILL KEEP WINDS ON THE LIGHT SIDE IN SOUTHERN SECTIONS. HOWEVER...CENTRAL MAINE WILL SEE STRONGER WINDS...10 TO 15 MPH...WITH GUSTS TO 20 MPH. THIS WILL RESULT IN RED FLAG CONDITIONS. ALONG THE COAST...THE SEA-BREEZE WILL KEEP HUMIDITIES HIGHER...GENERALLY AROUND 30 PERCENT. MEZ012>014-018>022-080000- /O.NEW.KGYX.FW.W.0004.070507T1700Z-070509T0000Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- 1218 PM EDT MON MAY 7 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT TUESDAY. VERY DRY HUMIDITIES OF AROUND 15 PERCENT ARE EXPECTED THIS AFTERNOON. MEANWHILE...WINDS WILL RUN FROM 10 TO 15 MPH...WITH GUSTS TO 20 MPH. THE COMBINATION OF WINDS AND DRY CONDITIONS BRING THE POTENTIAL FOR DANGEROUS FIRE BEHAVIOR. MEANWHILE...DRY WEATHER OVER THE PAST WEEK AND A HALF HAS CAUSED FUELS TO BE DRY IN THE WOODS AND OPEN FIELDS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ APFFEL
1 follow-up statement
000 WWUS81 KGYX 080149 RFWGYX RED FLAG WARNING NATIONAL WEATHER SERVICE GRAY ME 949 PM EDT MON MAY 7 2007 ...VERY DRY AND BREEZY CONDITIONS WILL CONTINUE IN MAINE AND NEW HAMPSHIRE ON TUESDAY... ...A VERY DRY SOUTHWESTERLY FLOW WILL CONTINUE ON TUESDAY RESULTING IN DANGEROUS FIRE CONDITIONS THROUGHOUT THE REGION. TEMPERATURES ARE EXPECTED TO TOP OUT 5 TO 10 DEGREES HIGHER THAN MONDAYS MAXIMUMS RESULTING IN AFTERNOON RELATIVE HUMIDITIES IN THE 15 TO 25 PERCENT RANGE. IN ADDITION SOUTH TO SOUTHWESTERLY WINDS WILL AGAIN BE GUSTY DURING THE AFTERNOON HOURS AVERAGING 10 TO 15 MPH WITH GUSTS OF 20 TO 25 MPH. MEZ012>014-018>022-081000- /O.CAN.KGYX.FW.W.0004.000000T0000Z-070509T0000Z/ /O.NEW.KGYX.FW.A.0003.070508T1500Z-070509T0000Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- 949 PM EDT MON MAY 7 2007 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE RED FLAG WARNING HAS BEEN CANCELLED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ007>009-023>028-NHZ001>010-013-014-081000- /O.NEW.KGYX.FW.A.0003.070508T1500Z-070509T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-COASTAL YORK- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 949 PM EDT MON MAY 7 2007 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at May 7, 11:34 AM EDT, 44 minutes earlier.
Area forecast discussion, May 7, 11:34 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1134 AM EDT MON MAY 7 2007
.SYNOPSIS...
STRONG SURFACE HIGH PRESSURE WILL GRADUALLY MOVE SOUTH OF THE
REGION THROUGH TONIGHT...REMAINING ACROSS SOUTHERN NEW ENGLAND
THROUGH MID-WEEK.
&&
.NEAR TERM /TODAY/...
MOSTLY SUNNY SKIES TODAY STILL LOOKS ON TRACK...WITH TEMPERATURES
RUNNING 55 TO 65 AT 1100 AM. A SEA- BREEZE WILL DEVELOP THIS
AFTERNOON...SHIFTING SOUTHWEST WINDS MORE SOUTHERLY...AND LIKELY
DIRECTLY ONSHORE ALONG THE IMMEDIATE COASTLINE. GOING FORECAST ON
TRACK...WITH MINOR UPDATES MADE TO THE GRIDS.
&&
.SHORT TERM /TONIGHT/...
WIDE RANGE IN FORECAST MINS TONIGHT AS THE ATMOSPHERE MAY DECOUPLE
IN SHELTERED VALLEYS. ALL IN ALL HOWEVER...WINDS AND SLOW INCREASE
IN DEW POINTS WILL KEEP TEMPS FROM DROPPING AS MUCH AS THEY DID
LAST NIGHT.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
GENERALLY A DRY PATTERN THROUGH THE WEEK AS A SURFACE AND UPPER
RIDGE WILL REMAIN IN CONTROL. TEMPERATURES WILL BE MILD THROUGH
THE WEEK. BY THE WEEKEND A BACKDOOR COLD FRONT ARRIVES WITH COOLER
TEMPS. A FEW SHOWERS ARE POSSIBLE LATE FRIDAY OR EARLY SATURDAY
DURING THE COLD FRONTAL PASSAGE.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
HIGH CONFIDENCE IN VFR CONDITIONS THROUGH TONIGHT.
&&
.MARINE...
WILL MAINTAIN THE SMALL CRAFT ADVISORY...WITH WINDS EXPECTED TO
INCREASE TO SCA CONDITIONS THIS EVENING. ALSO...EXPECT A SEA-
BREEZE TO DEVELOP...SWINGING WINDS MORE SOUTHERLY THIS AFTERNOON.
&&
.FIRE WEATHER...
LOW RELATIVE HUMIDITIES ARE EXPECTED THIS AFTERNOON...DROPPING
INTO THE MID TEENS AT MOST LOCATIONS. HOWEVER...WINDS WILL NOT BE
THAT STRONG. THE EXCEPTION IS ACROSS COASTAL AND CENTRAL
MAINE...WHERE THE SEA-BREEZE MAY ENHANCE SURFACE WINDS TO 10 TO 15
MPH WITH GUSTS TO 20 MPH THIS AFTERNOON. ALONG THE IMMEDIATE
COASTLINE...HUMIDITIES SHOULD RUN IN THE UPPER 20 PERCENT RANGE
DUE TO THE MARITIME INFLUENCE. HOWEVER...FROM LEWISTON TO AUGUSTA
WILL APPROACH RED FLAG CRITERIA TODAY.
FOR TUESDAY...WINDS WILL BE STRONGER...WITH SLIGHTLY HIGH
AFTERNOON HUMIDITIES. CONSIDERING A FIRE WEATHER WATCH FOR TUESDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 6 PM EDT
TUESDAY FOR ANZ150.
&&
SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...APFFEL
LONG TERM...CEMPA
AVIATION...APFFEL
MARINE...APFFEL
FIRE WEATHER...APFFELHazardous weather outlook, May 7, 12:09 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 1209 PM EDT MON MAY 7 2007 MEZ007>009-023>028-NHZ001>010-013-014-081615- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-COASTAL YORK- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 1209 PM EDT MON MAY 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-018>022-081615- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- 1209 PM EDT MON MAY 7 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-081615- STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1209 PM EDT MON MAY 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM STONINGTON ME TO THE MERRIMACK RIVER MA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Maine, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.